Duke Mathematical Journal

Completeness theorems for sets of differential operators

Philip Davis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 20, Number 3 (1953), 345-357.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077465324

Mathematical Reviews number (MathSciNet)
MR0057325

Zentralblatt MATH identifier
0051.09302

Digital Object Identifier
doi:10.1215/S0012-7094-53-02034-1

Subjects
Primary: 30.0X

Citation

Davis, Philip. Completeness theorems for sets of differential operators. Duke Math. J. 20 (1953), no. 3, 345--357. doi:10.1215/S0012-7094-53-02034-1. http://projecteuclid.org/euclid.dmj/1077465324.


Export citation